Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    bigsonbitch is offline Junior Member
    Join Date
    Sep 2003
    Location
    Boca Raton
    Posts
    63

    High Blood Pressure And Coming Off

    --------------------------------------------------------------------------------

    I just finished a cycle of prop 100 mg EOD, and Winny 50 mg ED. My blood pressure has been a constant 140's over 90's sometimes higher. I am wondering how long will it take to get back to normal. I am usualy 120's over 70's off cycle.....thanks bros.

    Also, will PCT keep my blood pressure raised? I'm doing Clomid and Nolvadex

  2. #2
    dirtybrit55's Avatar
    dirtybrit55 is offline Member
    Join Date
    Apr 2004
    Location
    UK and USA
    Posts
    672
    i am sure that bp will come down relatively soon upon discontinuation as both drugs will leave the body fast. Not sure about PCT though. Also, how was this cycle for you - gains, sides, energy levels? I am going to be doing the exact same thing with same doses....

  3. #3
    bigsonbitch is offline Junior Member
    Join Date
    Sep 2003
    Location
    Boca Raton
    Posts
    63
    Overall, one of my best cycles as far quality and vascualrity...I started with tren and prop and after 4 weeks I switched to winny. I got WAY better gains with the winny, than with the tren. Although, my BP was much higher when I started the Winny. Had alot of energy and sense of well being. Pumps were fantastic!!!

    Overall, I gained about 6 lbs. of muscle and lost a considerable amount of BF.

    Let me know of your gains about 4 weeks in.
    Last edited by bigsonbitch; 06-15-2004 at 03:30 PM.

  4. #4
    wolar32 is offline Junior Member
    Join Date
    Jun 2004
    Posts
    122
    Dude your bp isn't very high for the end of a cycle. Mine was 170/100 a few months back. Then I was prescribed a diuretic and cozaar. After about 4 weeks it should be normal again. PCT should lower your bp. As the water retention subsides, your bp will normalize.

  5. #5
    dirtybrit55's Avatar
    dirtybrit55 is offline Member
    Join Date
    Apr 2004
    Location
    UK and USA
    Posts
    672
    how did the cycle look? how many weeks was it? I have my stuff 2geva but I am thinking of Anavar also inplace of the winny.

  6. #6
    dirtybrit55's Avatar
    dirtybrit55 is offline Member
    Join Date
    Apr 2004
    Location
    UK and USA
    Posts
    672
    And congrats bro

  7. #7
    bigsonbitch is offline Junior Member
    Join Date
    Sep 2003
    Location
    Boca Raton
    Posts
    63
    Funny you mention Anavar because that's what I actually started it with....40 mgs a day for 6 weeks, and then I switched to the prop / tren / winny which was about 7 weeks. If I was you I'd DEFINITELY do winny or even both(anavar/winny) if you can afford it.

    I'd stay on longer but this blood pressure **** is scaring the **** outta me.

    Good luck bro.

  8. #8
    bigsonbitch is offline Junior Member
    Join Date
    Sep 2003
    Location
    Boca Raton
    Posts
    63
    Quote Originally Posted by wolar32
    Dude your bp isn't very high for the end of a cycle. Mine was 170/100 a few months back. Then I was prescribed a diuretic and cozaar. After about 4 weeks it should be normal again. PCT should lower your bp. As the water retention subsides, your bp will normalize.

    That's what I can't figure out since I had very little or no bloat. Hopefully you're right and it will return to normal.

  9. #9
    Lozgod's Avatar
    Lozgod is offline Anabolic Member
    Join Date
    Mar 2003
    Location
    Philly - Better than you
    Posts
    6,834
    140/90 is clinically high but it has to stay that high for long periods of time i.e. years to cause damage. Give it a month, if it doesnt go down go to the doc and get his advice.

  10. #10
    timvds's Avatar
    timvds is offline Member
    Join Date
    Sep 2001
    Posts
    958
    His blood pressure isnt very high?? You're kidding right? Bro, see a doctor before you do more damage. Your blood pressure is not something to take lightly.

  11. #11
    Lozgod's Avatar
    Lozgod is offline Anabolic Member
    Join Date
    Mar 2003
    Location
    Philly - Better than you
    Posts
    6,834
    Quote Originally Posted by timvds
    His blood pressure isnt very high?? You're kidding right? Bro, see a doctor before you do more damage. Your blood pressure is not something to take lightly.
    It's high but if he goes to the doctor they might rush to put him on meds, he should give it a couple weeks at least. There are horrible side effects to blood pressure meds, Im talking from experience. Stroke risk isnt even close to 140/90 and end organ damage takes years.

  12. #12
    bigsonbitch is offline Junior Member
    Join Date
    Sep 2003
    Location
    Boca Raton
    Posts
    63
    thanks for the info bros

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •